# SDR SWI2024F00100

- Difficulty date: January 25, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 43,576 hours, 39,015 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H H-STAB TRAILING EDGE SKIN CRACKED AND DENTED   (C-CHECK RO 2/1/2024)   COMPLIED WITH MHIRJ REO 601R-55-11-755 REV.-- DATED 2024-01-12 FOR REPAIR TO R/H H-STAB LOWER T/E SKIN. PERFORMED NDT ET INSPECTION OF DRESSED BACK AREA BY BARON NDT LLC, CRS # 5NDR545D REPORT # S011224-1. SEE REPORT FOR DETAILSSAFETRY CABLE GUN- AV-6072 CAL DUE 1/2024, AV-6070 CAL DUE 1/2024T.W.- AVBX303 CAL DUE 1/2024, AVBX304 CAL DUE 8/2024TORQUE DRIVER AVBX300 CAL DUE 8/2024MILLIOHM METER AJ1448 CAL DUE 2/2024
